# SDR SWAA2022112976048

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 50,161 hours, 26,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE OUT IN AFT CABIN. / [01] R+R BATTERY PACK FOR INOP EMERGENCY LIGHTS IN AFT CABIN PER AMM 33-51-06; OPS CHECK GOOD.
